# SDR ABXA9500749

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ILN - AFTER TAKEOFF WITH GEAR SELECTOR UP, ALL THREE UNSAFE LIGHTS AND GEAR DOOR OPEN LIGHTS REMAINED ILLUMINATED.  ALL THREE GEARS APPEARED TO REMAIN DOWN.  RECYCLED GEAR, RETRACTED NORMALLY WITH NORMAL INDICATIONS.  JACKED AIRCRAFT AND PERFORMED SIX GEAR RETRACTIONS AND INDICATIONS WERE NORMAL.  CHECKED RIGGING OF LANDING GEAR, CONTROL VALVE AND EMERGENCY EXTENSION AND ALL CHECKED OK IAW DC9 SUPPLEMENTAL MM, CHAPTER 32.
